Fixed points for consequence relations

Meadows, Toby (2014) Fixed points for consequence relations. Logique et Analyse, 227 333-357. doi:10.2143/LEA.227.0.3053509


Author Meadows, Toby
Title Fixed points for consequence relations
Journal name Logique et Analyse
ISSN 0024-5836
2295-5836
Publication date 2014-09-01
Year available 2014
Sub-type Article (original research)
DOI 10.2143/LEA.227.0.3053509
Open Access Status Not Open Access
Volume 227
Start page 333
End page 357
Total pages 25
Place of publication Leuven, Belgium
Publisher Peeters Publishers
Language eng
Abstract This paper provides a way of dealing with paradoxes associated with consequence relations via a generalisation of Kripke's fixed point technique. In particular, we focus on Beall and Murzi's paradox, although the framework outlined should have more general application. We first attempt to locate this problem among the existing corpus of semantic paradoxes. We then examine two canonical approaches to the issue and conclude with an inductive construction which, in some fashion, goes beyond those approaches.
Keyword Paradoxes
Consequence relations
Kripke's fixed point technique
Beall and Murzi's paradox
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 16 Jun 2016, 16:52:45 EST by Anthony Yeates on behalf of Learning and Research Services (UQ Library)